# SDR AALA20151217010

- Difficulty date: December 17, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737823
- Aircraft serial: 30916
- Aircraft time: 18,829 hours, 7,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A524033
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  TRANSVERSE FLOORBOARD SUPPORT ANGLE AT FS 540 IS CRACKED IN TWO LOCATIONS AT LBL 3, INBD END.  R & R SUPPORT IAW SRM 51-10-02.
